Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 79, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 25, 2017, 3:25 PM CDT. It took effect at Oct 26, 2017, 1:00 PM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2017, 3:25 PM CDT (20:25 UTC)
- In effect from
- Oct 26, 2017, 1:00 PM CDT
- Expired
- Oct 28, 2017, 4:00 AM CDT
- In force
- 39 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
810 WHUS73 KGRB 252025 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 325 PM CDT WED OCT 25 2017 LMZ522-542-543-260430- /O.NEW.KGRB.SC.Y.0079.171026T1800Z-171027T1800Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 325 PM CDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 1 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 1 PM CDT FRIDAY. * WINDS...VEERING SE OVERNIGHT, THEN INCREASING TO 15 TO 25 KNOTS THURSDAY AFTERNOON WITH GUSTS UP TO 30 KNOTS, ESPECIALLY ON LAKE MICHIGAN. * WAVES...BUILDING TO 4 TO 7 FEET ON LAKE MICHIGAN THURSDAY AFTERNOON. WAVES OF 2 FEET OR LESS ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-260430- /O.NEW.KGRB.SC.Y.0079.171026T1800Z-171028T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 325 PM CDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 7 PM CDT FRIDAY. * WINDS...VEERING SE OVERNIGHT, THEN INCREASING TO 15 TO 25 KNOTS THURSDAY AFTERNOON WITH GUSTS UP TO 30 KNOTS. * WAVES...BUILDING TO 4 TO 7 FEET ON LAKE MICHIGAN THURSDAY AFTERNOON. WAVES BUILDING TO 2 TO 4 FEET ON THE BAY THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
120 WHUS73 KGRB 260228 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 928 PM CDT WED OCT 25 2017 LMZ522-542-543-261030- /O.CON.KGRB.SC.Y.0079.171026T1800Z-171027T1800Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 928 PM CDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO 1 PM CDT FRIDAY... * WINDS...SE AT 5 TO 10 KNOTS TONIGHT, THEN INCREASING TO 15 TO 25 KNOTS THURSDAY AFTERNOON WITH GUSTS UP TO 30 KNOTS, ESPECIALLY ON LAKE MICHIGAN. * WAVES...BUILDING TO 4 TO 7 FEET ON LAKE MICHIGAN THURSDAY AFTERNOON. WAVES OF 2 FEET OR LESS ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-261030- /O.CON.KGRB.SC.Y.0079.171026T1800Z-171028T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 928 PM CDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO 7 PM CDT FRIDAY... * WINDS...SE AT 5 TO 10 KNOTS TONIGHT, THEN INCREASING TO 15 TO 25 KNOTS THURSDAY AFTERNOON WITH GUSTS UP TO 30 KNOTS. * WAVES...BUILDING TO 4 TO 7 FEET ON LAKE MICHIGAN THURSDAY AFTERNOON. WAVES BUILDING TO 2 TO 4 FEET ON THE BAY THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
958 WHUS73 KGRB 260831 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 331 AM CDT THU OCT 26 2017 LMZ522-542-543-261700- /O.CON.KGRB.SC.Y.0079.171026T1800Z-171027T1800Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 331 AM CDT THU OCT 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM CDT FRIDAY... * WINDS...SE 10 TO 15 KTS INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON WITH GUSTS UP TO 30 KNOTS, ESPECIALLY ON LAKE MICHIGAN. * WAVES...BUILDING TO 4 TO 7 FEET ON LAKE MICHIGAN THURSDAY AFTERNOON. WAVES 1 TO 3 FEET SOUTHERN PORTION OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-261700- /O.CON.KGRB.SC.Y.0079.171026T1800Z-171028T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 331 AM CDT THU OCT 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT FRIDAY... * WINDS...SE 10 TO 15 KTS INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON WITH GUSTS UP TO 30 KNOTS. * WAVES...BUILDING TO 4 TO 7 FEET ON LAKE MICHIGAN THIS AFTERNOON. WAVES BUILDING TO 2 TO 4 FEET ON THE CENTRAL PORTION OF THE BAY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
283 WHUS73 KGRB 261535 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1035 AM CDT THU OCT 26 2017 LMZ522-542-543-262345- /O.CON.KGRB.SC.Y.0079.171026T1800Z-171027T1800Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1035 AM CDT THU OCT 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... * WINDS...SE 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS, ESPECIALLY ON LAKE MICHIGAN. * WAVES...4 TO 8 FEET ON LAKE MICHIGAN. WAVES 1 TO 3 FEET ON THE SOUTHERN PORTION OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-262345- /O.CON.KGRB.SC.Y.0079.171026T1800Z-171028T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1035 AM CDT THU OCT 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... * WINDS...SE 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...4 TO 8 FEET ON LAKE MICHIGAN. WAVES 2 TO 4 FEET ON THE CENTRAL PORTION OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
031 WHUS73 KGRB 262326 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 626 PM CDT THU OCT 26 2017 LMZ522-542-543-271000- /O.CON.KGRB.SC.Y.0079.000000T0000Z-171027T1800Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 626 PM CDT THU OCT 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... * WINDS...SE 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS, ESPECIALLY ON LAKE MICHIGAN. * WAVES...4 TO 8 FEET ON LAKE MICHIGAN. WAVES 2 TO 4 FEET ON THE SOUTHERN PORTION OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-271000- /O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 626 PM CDT THU OCT 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... * WINDS...SE 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...6 TO 10 FEET ON LAKE MICHIGAN. WAVES 3 TO 5 FEET ON THE CENTRAL PORTION OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
381 WHUS73 KGRB 270210 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 910 PM CDT THU OCT 26 2017 LMZ522-542-543-271000- /O.EXT.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 910 PM CDT THU OCT 26 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT FRIDAY... * WINDS...SE 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS, ESPECIALLY ON LAKE MICHIGAN. * WAVES...4 TO 8 FEET ON LAKE MICHIGAN. WAVES 2 TO 4 FEET ON THE SOUTHERN PORTION OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-271000- /O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 910 PM CDT THU OCT 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... * WINDS...SE 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...6 TO 10 FEET ON LAKE MICHIGAN. WAVES 3 TO 5 FEET ON THE CENTRAL PORTION OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
895 WHUS73 KGRB 270833 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 333 AM CDT FRI OCT 27 2017 LMZ522-542-543-271700- /O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 333 AM CDT FRI OCT 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SE 15 TO 25 KNOTS TURNING SOUTHWEST LATE MORNING. GUSTS TO 30 KNOTS. * WAVES...4 TO 8 FEET ON LAKE MICHIGAN. WAVES 2 TO 4 FEET ON THE SOUTHERN PORTION OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-271700- /O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 333 AM CDT FRI OCT 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SE 15 TO 25 KNOTS TURNING SOUTHWEST LATE MORNING. GUSTS TO 30 KNOTS. * WAVES...6 TO 10 FEET ON LAKE MICHIGAN. WAVES 3 TO 5 FEET ON THE CENTRAL PORTION OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
951 WHUS73 KGRB 271452 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 952 AM CDT FRI OCT 27 2017 LMZ522-542-543-272300- /O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 952 AM CDT FRI OCT 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SE 15 TO 25 KNOTS TURNING SOUTHWEST LATE MORNING. GUSTS TO 30 KNOTS. * WAVES...4 TO 8 FEET ON LAKE MICHIGAN. WAVES 2 TO 4 FEET ON THE SOUTHERN PORTION OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-272300- /O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 952 AM CDT FRI OCT 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SE 15 TO 25 KNOTS TURNING SOUTHWEST LATE MORNING. GUSTS TO 30 KNOTS. * WAVES...6 TO 10 FEET ON LAKE MICHIGAN. WAVES 3 TO 5 FEET ON THE CENTRAL PORTION OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
266 WHUS73 KGRB 272032 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 332 PM CDT FRI OCT 27 2017 LMZ541>543-280445- /O.EXT.KGRB.SC.Y.0079.000000T0000Z-171028T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 332 PM CDT FRI OCT 27 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SATURDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS WILL VEER WEST AT 15 TO 20 KNOTS BY EARLY SATURDAY MORNING. * WAVES...3 TO 6 FEET SUBSIDING 2 TO 4 FEET BY THE EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-280000- /O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 332 PM CDT FRI OCT 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS DECREASING TO 10 TO 15 KNOTS BY LATE THIS EVENING. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
821 WHUS73 KGRB 280012 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 712 PM CDT FRI OCT 27 2017 LMZ521-522-280115- /O.EXP.KGRB.SC.Y.0079.000000T0000Z-171028T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 712 PM CDT FRI OCT 27 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LMZ541>543-280815- /O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 712 PM CDT FRI OCT 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS WILL VEER WEST AT 15 TO 20 KNOTS BY EARLY SATURDAY MORNING. * WAVES...3 TO 6 FEET SUBSIDING 2 TO 4 FEET BY THE EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
428 WHUS73 KGRB 280216 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 916 PM CDT FRI OCT 27 2017 LMZ541>543-280900- /O.CON.KGRB.SC.Y.0079.000000T0000Z-171028T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 916 PM CDT FRI OCT 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS. WINDS WILL VEER WEST AT 10 TO 20 KNOTS BY EARLY SATURDAY MORNING. * WAVES...3 TO 5 FEET SUBSIDING 2 TO 4 FEET BY THE EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
922 WHUS73 KGRB 280840 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 AM CDT SAT OCT 28 2017 LMZ541-281645- /O.EXP.KGRB.SC.Y.0079.000000T0000Z-171028T0900Z/ /O.NEW.KGRB.SC.Y.0080.171028T2000Z-171029T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 340 AM CDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING THEN A NEW SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING...... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. * WINDS...WINDS TURNING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON. A FEW GUSTS TO 30 KNOTS POSSIBLE TOWARD NORTHERN DOOR COUNTY DOOR. * WAVES...SUBSIDING 2 TO 4 FEET THIS MORNING THEN BUILDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-280945- /O.EXP.KGRB.SC.Y.0079.000000T0000Z-171028T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 340 AM CDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... WINDS WILL TURN NORTHWEST THIS MORNING AND INCREASE TO 10 TO 20 KNOTS. $$ LMZ521-281645- /O.NEW.KGRB.SC.Y.0080.171028T2000Z-171029T0200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 340 AM CDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. * WINDS...WINDS TURNING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON. A FEW GUSTS TO 30 KNOTS POSSIBLE TOWARD NORTHERN DOOR COUNTY DOOR. * WAVES...SUBSIDING 2 TO 4 FEET THIS MORNING THEN BUILDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 12:32 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Oct 25, 12:32 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1232 PM CDT Wed Oct 25 2017 Updated aviation portion for 18Z TAF issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 333 AM CDT Wed Oct 25 2017 Quieter but much cooler weather expected through mid week. Winds continue to subside over far northeast Wisconsin early this morning, therefore the last of the wind advisory headlines will expire. Clouds have briefly departed this morning and the low pressure system which produced the rain and winds yesterday continues to shift east. Meanwhile mid level clouds were on the increase from the northwest as a strong upper jetlet quickly drops over the western half of the state. Radars to the west and northwest show some weak returns while ground truth data suggest brief isolated snow showers. Will leave a small brief chance of light pcpn this morning over central Wisconsin. Attention then shifts to low temps tonight, especially for the last region of east central Wisconsin for frost headlines. Lows near freezing tonight with light winds may provide the last headline of the season tonight. Mid to High clouds with a warm front approaching from the west may attempt to put a damper on the falling temperatures, but may not be a big issue since temperatures will starting out rather cold this evening. Clouds will continue to thicken Thursday from west to east as a frontal system approaches from the Northern Plains. Precipitation type expected to be rain Thursday in the warm sector of the low pressure system. .LONG TERM...Thursday Night Through Tuesday Issued at 333 AM CDT Wed Oct 25 2017 Focus of the forecast continues to remain on the slow moving cyclone due to move across the region on Thu night into the weekend. Because the ecmwf looks to be on the stronger side of guidance, will put more weight into the gfs while using a blend of the gfs/ecmwf. Thursday night through Friday night...A potent shortwave will push a low pressure system over the northern Mississippi Valley on Thursday night, before the closed cyclone spins over northeast Wisconsin on Friday and Friday night. The heaviest precip is expected to fall within the trowal/deformation zone of the cyclone, where mid-level fgen is maximized, across northern WI. As precip spreads southeast across northern WI on Thursday night, models are more aggressive in advecting warmer air northward around the cyclone into northern parts of the state. As a result, potential for accumulating snow looks considerably lower than last night, and perhaps could see a dusting over Vilas County late Thursday night into Friday morning as rain mixes with snow. With warming temps on Friday, a steady and cold rain is likely north and west of the Fox Valley, which will be located within the dry slot. Precip within the deformation zone weakens as it shifts east on Friday night. Colder air will be wrapping behind the low and across the area during this time, which could result in 1 to 3 inches of snow over central to north-central WI. Temps look to be too warm for any accumulating snow over eastern WI, though a few flakes could mix in by morning. Rest of the forecast...Occasional rain and snow showers look to continue on Saturday. Some small accums appear possible on Saturday morning over northern WI before temps warm into the mid and upper 30s. A few flakes could also mix in with any rain over eastern WI too. Models disagree in regards to how quickly the system departs the region, but indications suggest the cyclone could stick around through the weekend. Models then point to a deep trough lingering across the region into the middle of next week, with periods of rain and snow showers. && .AVIATION...for 18Z TAF Issuance Issued at 1227 PM CDT Wed Oct 25 2017 Mainly VFR conditions are expected during the TAF period. The only exception is some MVFR ceilings in north central WI early this afternoon. Otherwise, we are expecting a gradual increase in high and mid clouds tonight into Thursday. Will need to keep an eye out for some lake-enhanced stratocumulus and possibly isolated showers along the Lake Michigan shoreline Thursday morning as low-level winds turn southeast. If that occurs, ceilings would probably remain VFR. && .GRB WATCHES/WARNINGS/ADVISORIES... Frost Advisory from 1 AM to 8 AM CDT Thursday for WIZ022-038>040- 048>050. && SHORT TERM.....TDH LONG TERM......MPC AVIATION.......Kieckbusch
Hazardous weather outlook, Oct 25, 9:03 AM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 903 AM CDT Wed Oct 25 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261415- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 903 AM CDT Wed Oct 25 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon and Tonight Frost is expected over the Fox Valley and lakeshore areas late tonight. A frost advisory has been issued. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Accumulating snow is possible across north-central and portions of central and far northeast Wisconsin Friday night into Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed this afternoon or tonight. LMZ521-522-541>543-261415- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 903 AM CDT Wed Oct 25 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Conditions hazardous to small craft are possible again on Thursday and Friday. Kieckbusch
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 9:19 PM CDT | Small Craft Advisory | GRB | 13 hr | |
| Oct 25, 3:42 AM CDT | Frost Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more | 28 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.